# SDR USAA040832

- Difficulty date: November 8, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,875 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4, FLOORBEAM CAP, .5000 INCH SQUARE, CORROSION, STA 365, RBL 62.  ACCOMPLISHED TEE CAP REPAIR IAW TR 53-15-02, SRM 51-10-02, 53-00-51.
